# SDR F3LA200400012

- Difficulty date: February 10, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 1,729 hours, 823 cycles
- Engine: Ge CFM56*
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: NAS1102E085
- Condition: Missing
- Location: Flap Track
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FASTENER MISSING FROM FLAP TRACK ON RT WING IB OF ENGINE PYLON.  PLACED ON MAC 0001276.  DETERMINED THIS DID NOT AFFECT SAFETY OF FLIGHT.  ON 2/10/04, REPLACED SCREW.
